# SDR SWAA2025040201604

- Difficulty date: March 3, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N287WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32537
- Aircraft time: 57,968 hours, 35,069 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUPPORT ZEE LOCATED BTW BS727E TO BS767 WL156 AND RBL21 AFT CARGO COMPARTMENT 2025-167994<[01] FABRICATED A NEW SUPPORT ZEE LOCATED ON BTW BS727 TO BS767 WL156 AND RBL21 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02. SEE INDIVIDUAL SIGN OFF BELOW;[02] FABRICATED A NEW SUPPORT ZEE LOCATED ON BTW BS727 TO BS767 WL156 AND RBL21 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02. SEE INDIVIDUAL SIGN OFF BELOW
